# SDR SWAA114133

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 11,318 hours, 6,744 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Part number: ATF4T8
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L2 COCKPIT WINDOW EXTERNAL EMERGENCY ESCAPE HANDLE INOP.  LUBED BEARINGS PER MM.
